# SDR AALA202508300435

- Difficulty date: August 27, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 37,620 hours, 15,164 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO CLT DUE TO THE FLIGHT CREW REPORTING A GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE. THE FLIGHT CREW MANUALLY EXTENDED THE LANDING GEAR AND SAFELY LANDED AT CLT WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE LEFT HAND THRUST REVERSER LINE STATICALLY LEAKING AND REPLACED THE FORWARD PRESSURE PIPE PER AMM 29-11-49. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
